# SDR SWAA2013021312633

- Difficulty date: October 13, 2011
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,644 hours, 62,484 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65C27573
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FIXED FIXED FAIRING I/B SIDE HAS CRACK MOD.  NR 3 FLAP TRACK FAIRING CRACKED ON INBOARD SIDE, REPAIRED IN ACCORDANCE WITH EA 1-A57-0553.  REMOVED AND RE-INSTALLED ACCESS PANEL FWD OF NR 3 FLAP TRACK FAIRING IAW IAW SRM 51-40-02.
